# SDR ASAA2021121636941

- Difficulty date: December 16, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 63,717 hours, 25,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO OPEN, GET STUCK AT MIDWAY POINT WHEN OPENING AND CLOSING INTERMITTENTLY. GROUNDED - YES. OPERATED R-1 DOOR SEVERAL TIMES NO DEFECTS NOTED. OK FOR CONT SERVICE.
